# SDR AWXA0001630

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1016 LBL 7 FLOORBEAM UPPER CAP CORRODED.  REMOVED CORROSION; TREATED AND INSTALLED REPAIR IAW B737-300 SRM 53-00-51 FIG 203 PG 211-215 AND 53-60-51 FIG 101 PG 109.
